# SDR AALA201811119001

- Difficulty date: November 8, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 10,492 hours, 4,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Side Wall
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE WALL PANEL AT A-B SIDE, EMERGENCY LIGHT DETACHED, WIRES EXPOSED.  SECURED. NO DAMAGE NOTED. OK FOR SERVICE.
